# SDR USAA970056

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 30,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND CRACKS (2 EACH) .50 INCH LONG AT BULKHEAD 178 LBL 6 INCHES WL 190 AND WL 198.  INSTALLED DOUBLER, STOP DRILLED CRACKS, REPAIRED PER TR 53-10-7.  (X)
